Well yesterday afternoon (Saturday) was certainly interesting. I woke up feeling fine. Walked around the house in my nightie for a little bit, then went outside to water my new tomato plants. It was a sunny day and I didnt touch any plants and hadnt eaten anything. I came in to find a terrible rash all up my legs....raised, red, hot and itchy...spreading quickly and joining together over my thighs, shins, buttocks, back. I dont think it was there when I got up, but in a matter of 30 mins it was all over me! I rang the hospital and had to go in through emergency to get seen to. When I got there, I almost feinted and they put me on a bed and took me through for treatment. They are uncertain what the allergic reaction was to.....the chemo? the herceptin? something else?...they aren't sure. The doctors said that if it was a reaction to the medication, it was certainly a delayed one! He thought if i was going to have a reaction it would've been much earlier than that.
So now I must go back to my Oncologist and explain what happened. I am scared because I dont know what they'll do now...will they stop the chemo as a precautionery measure? will they offer me an alternative chemo...something that is not as good? or will they give it another go to see if it was infact the chemo/hercpetin causing the reaction? I dont know.
Has anyone had a reaction like this, 2 days later? When having both meds I felt fine...no reactions whatsoever. It's really weird! Celeste xx